# SDR AALA202412105042

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 93,554 hours, 12,106 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2F-1 L LAV DOOR WILL NOT UNLOCK. MAINTENANCE ADJUSTED DLOOR LATCH PER CMM 25-45-80.
